# SDR AALA20180318001

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 6,786 hours, 2,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 AND R1 DOOR DAMPER EMERGENCY OPERATION CYCLINDERS WITH LOW PRESSURE.  MAINTENANCE SERVICED THE CYCLINDERS IAW AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
